MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NAIL EXTRACTOR; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NAIL EXTRACTOR; ROD, FIXATION, INTRAMEDULLARY
Model Number 03.037.032
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, the patient is scheduled for tfna revise due to fracture displacement.During extraction the nail was very difficult to connect the extractor.The set screw was back out enough to remove the lag screw and the smith and nephew conical extractor was connected and the nail was successfully removed.It is unknown if the procedure was successfully completed.There was a patient consequence reported.This complaint involves three (3) devices.This report is for (1) nail extractor this report is 2 of 3 for pc-(b)(4) related product complaint: pc-(b)(4).
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Additional narrative: patent identifier: mrn:(b)(6).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NAIL EXTRACTOR
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13113587
Report Number2939274-2021-07269
Device Sequence Number11611939
Product Code HSB
UDI-Device Identifier10886982070487
UDI-Public(01)10886982070487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.032
Device Catalogue Number03.037.032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10/130 DEG TI CANN TFNA 170 - STERILE; TFNA FENESTRATED SCREW 95MM - STERILE
Patient Age47 YR
Patient SexFemale